MathSciNet Relay Station
MathSciNet bibliographic data
MR131705 41.30
Popoviciu, Tiberiu Remarques sur une formule de la moyenne des différences divisées généralisées. (French) Mathematica (Cluj) 2 (25) 1960 323–324.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement